# SDR 99ZZZX1445

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6525C
- Make and model: Beech P35
- Aircraft serial: D6871
- System (JASC): 2560 · Emergency Equipment
- Part: Elt
- Part number: CIR112
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ELT BATTERY REPLACEMENT, NOTED ELT WAS INOPERATIVE WHEN BATTERY COVER WAS INSTALLED. UNIT CHECKED OK WITH COVER REMOVED.  FOUND METAL COVER SEPARATING BATTERY FROM ELT.  ELECTRONICS WAS GETTING DISPLACED BY BATTERY CAUSING THE ELT TO BE INOPERATIVE.  REMOVED COVER, APPLIED POLYURETHANE TAPE ON INSIDE OF COVER, AND RE-INSTALLED.  FUNCTION CHECK OK.
